# SDR 95ZZZX6579

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1U
- Make and model: Lear 25D
- Aircraft serial: 371
- Engine: Ge CJ6108
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Hose
- Part number: 37B201215P10
- Condition: Failed
- Location: Lt Nac Ai Tube
- Part time: 4,798 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATED LT NACELLE ANTI-ICE INOP AND TRIPPING CIRCUIT BREAKER ON LANDING.  AFTER REMOVAL OF TOP COWLING, FOUND HOSE CONNECTING ANTI-ICE TUBE AND ANTI-ICE TEE TUBE WAS TORN IN HALF CAUSING EXPELLED BLEED AIR TO DISCONNECT ANTI-ICE VALVE POWER WIRE FROM CANNON PLUG AND GROUND TO ENGINE.  ALSO, ANTI-ICE TUBE WAS CRACKED AT FLANGE TO ANTI-ICE VALVE.
